MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS RP INSRT SZ 4 12MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE PS RP INSRT SZ 4 12MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Model Number 1516-50-412
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Synovitis (2094); Joint Laxity (4526); Swelling/ Edema (4577)
Date of Event 07/31/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient received primary right knee attune tka to treat osteoarthritis.The surgeon notes that the patient has a long history of right knee instability and pain with multiple right knee surgeries including a fullerton tibial osteotomy for patellar realignment, acl reconstruction, a medial meniscectomy and a lateral meniscectomy.The patella was resurfaced and depuy cement x 1 was utilized.The surgeon notes that the patient had residual tightness in extension, which was repaired with pie crusting of the it band.The tibial tunnel from the previous acl reconstruction was still patent and carefully plugged.After final implantation, the surgeon notes there was mild residual medial laxity which he deemed acceptable for the patient.The procedure was completed without complications.(b)(6) 2019: patient received a right knee revision to treat pain and global instability secondary to tibial tray loosening.Upon entering the joint, the surgeon debrided periarticular synovitis and evacuated joint effusion.The tibial tray was grossly loose and partially debonded at the cement to implant interface.The surgeon notes that there was also loosening at the tibial bone to competitor cement interface with significant tibial bone loss requiring insertion of a cone.The femoral component was will fixed but revised with minimal femoral bone loss.There was no reported product problem with the revised tibial insert.The patella was well-fixed and retained.The patient received a competitor revision construct.The procedure was completed without complications.Doi: (b)(6) 2015 dor: (b)(6) 2019 (tibial tray, tibial insert, and femoral components revised.Patella retained.) right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Review of the returned photographs could not confirm the reported event.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE PS RP INSRT SZ 4 12MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key11673470
Report Number1818910-2021-08049
Device Sequence Number2999573
Product Code NJL
UDI-Device Identifier10603295052333
UDI-Public10603295052333
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2018
Device Model Number1516-50-412
Device Catalogue Number151650412
Device Lot Number3596653
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/04/2021
Supplement Date Received by Manufacturer06/02/2021
Initial Report FDA Received Date04/15/2021
Supplement Report FDA Received Date06/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE MEDIAL DOME PAT 35MM; ATTUNE PS FEM RT SZ 4 CEM; ATTUNE PS RP INSRT SZ 4 12MM; ATTUNE RP TIB BASE SZ 4 CEM; DEPUY CMW 1 40G
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR